BROWSE

Related Scientist

Researcher

원준영
기하학 수리물리 연구단
more info

Hilbert functions of Cox rings of del Pezzo surfaces

Cited 0 time in webofscience Cited 0 time in scopus
347 Viewed 23 Downloaded
Title
Hilbert functions of Cox rings of del Pezzo surfaces
Author(s)
Park J.; Joonyeong Won
Publication Date
2017-06
Journal
JOURNAL OF ALGEBRA, v.480, no., pp.309 - 331
Publisher
ELSEVIER
Abstract
To study syzygies of the Cox rings of del Pezzo surfaces, we calculate important syzygetic invariants such as the Hilbert functions, the Green–Lazarsfeld indices, the projective dimensions, and the Castelnuovo–Mumford regularities. Using these computations as well as the natural multigrading structures by the Picard groups of del Pezzo surfaces and Weyl group actions on Picard lattices, we determine the Betti diagrams of the Cox rings of del Pezzo surfaces of degree at most four. © 2017 Elsevier Inc
URI
https://pr.ibs.re.kr/handle/8788114/3421
ISSN
0021-8693
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2017_JYW_Hilbert functions of Cox rings of del Pezzo surfaces.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse